Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Light blue and purple patch on knee, hurts, burns. Had an exploratory surgery on left knee. What is it ?

Hi, I had an exploratory surgery on my left knee about a year ago and they took inflamed fatty tissue from between my bones. I was have knee pains about 4-5 months ago so I got a steroid shot in my knee. About 3 months ago I noticed a patch of skin that had turned a light blue and purple on my knee that looked like a bruise. It grew and hurt so I went to the doctor and he gave me cream. I'm not sure what the cream was called but it made it burn really bad when i used it so I stopped using it. This patch is not pure white and sunken into my knee. It is extremely dry and when I take my fingers over it there's something very hard under the skin and hurts like crazy. What do you think it is?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, this could be the traumatic lesion under subcutaneous layer of skin & possibility of collection of blood (In the form of clot ) is more likely, you have not mentioned the brand or generic name of cream you being prescribed, the local application of "Heparin" cream would be much better, take care for infection any cross infection will be very very dangerous, it is better to go for MRI of knee to rule out the possibility of any post- op-complications and any other pathological changes, take a complete bed rest with knee support, rest your leg on splint, better to take some antibiotic on precaution basis ( ampicillin with cloxacillin ) would be better choice,, take care, and have a good time
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor